A Representation of a Nonnegative Algebraic Polynomial of Degree Four as a Sum of Two Squares of Real Polynomials
Mathematica balkanica, Tome 14 (2000) no. 3-4, p. 305
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2000_14_3-4_a11,
author = {P. G. Todorov},
title = {A {Representation} of a {Nonnegative} {Algebraic} {Polynomial} of {Degree} {Four} as a {Sum} of {Two} {Squares} of {Real} {Polynomials}},
journal = {Mathematica balkanica},
pages = {305},
year = {2000},
volume = {14},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2000_14_3-4_a11/}
}
TY - JOUR AU - P. G. Todorov TI - A Representation of a Nonnegative Algebraic Polynomial of Degree Four as a Sum of Two Squares of Real Polynomials JO - Mathematica balkanica PY - 2000 SP - 305 VL - 14 IS - 3-4 UR - http://geodesic.mathdoc.fr/item/MABA_2000_14_3-4_a11/ ID - MABA_2000_14_3-4_a11 ER -
P. G. Todorov. A Representation of a Nonnegative Algebraic Polynomial of Degree Four as a Sum of Two Squares of Real Polynomials. Mathematica balkanica, Tome 14 (2000) no. 3-4, p. 305. http://geodesic.mathdoc.fr/item/MABA_2000_14_3-4_a11/